# SDR DALA2024040404078

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 33,649 hours, 12,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5241532) ON CABIN WALK THROUGH, FOUND SEATS 11 F,E,D THRU 17 F,E,D EMERGENCY LIGHTS INOP. T/S & FOUND PWR SUPPLY M1676 FAULTY. REMOVED & REPLACED M1676 PWR SUPPLY IAW B737 AMM 33-51. OPS CHK GOOD.
